Finite difference Hermite WENO schemes for the Hamilton–Jacobi equations
سال
: 2017شناسه الکترونیک: 10.1016/j.jcp.2017.02.033
کالکشن
:
-
آمار بازدید
Finite difference Hermite WENO schemes for the Hamilton–Jacobi equations
Show full item record
contributor author | Feng Zheng | |
contributor author | Chi-Wang Shu | |
contributor author | Jianxian Qiu | |
date accessioned | 2020-03-15T10:38:39Z | |
date available | 2020-03-15T10:38:39Z | |
date issued | 2017 | |
identifier other | Mq9kuhjcbxQiLMDE2eyZjlI3s9OR7GSz9u6EjRicQZntAN6tKQ.pdf | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/1922397 | |
format | general | |
language | English | |
title | Finite difference Hermite WENO schemes for the Hamilton–Jacobi equations | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 13441345 | |
identifier doi | 10.1016/j.jcp.2017.02.033 | |
journal title | Journal of Computational Physics | |
coverage | Academic | |
pages | 27-41 | |
journal volume | 337 | |
filesize | 2875888 | |
citations | 1 |